# SDR JJBA20110903004

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 25,440 hours, 27,518 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED CARGO SMOKE DETECTOR WARNING ILLUMINATED ON SHORT FINAL.  MX CREW CLEANED AND INSPECTED CONNECTOR PLUGS, PERFORMED OPS CHECK WITH NO DEFECTS NOTED.
